# SDR SWIA202157950

- Difficulty date: March 15, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEVERAL AREAS OF CORROSION ON LH PRESSURE FLOOR SILL PANEL FS409+128 Â€“ FS559 (MARKED)     (C-CHECK RO 5/3/2021)    REPAIRED LH PRESSURE FLOOR SILL PANEL FS409+128 Â€“ FS559 REF REO 601R-53-41-666 REV-C DATED 2012-11-06 & REO 601R-53-41-2897 REV -- DATE 2021-03-31. COMPLIED WITH TASK CARD 51-900-1003-SKY.
